Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Nephrotic syndrome, suffered relapse, on ayurvedic medicines, has swelling in the eyes every morning that reduces by evening. Help?

my daughter has nephrotic syndrome since march 2010 was on and off steriods for 1 years and was okay ever since she was on ayurvedic but got a relapse now ten days past. ayurvedic doc says she will recover with ayuveda medicine. she has swelling in the eyes and today it has become less. it comes in the morning and dissappears by evening. her protien in 4 plus.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response

Welcome to HCM,

After going through history of your daughter, she is suffering from kidney disease possibly Nephrotic syndrome.

Look there are many causes of Nephrotic Syndrome and treatment depends on cause, if she was properly investigated by Nephrologist and with treatment improved it needs to be followed up on regular basis and if if relapse is there she must be seen by Nephrologist and investigated and treated accordingly. Mostly Renal function( BUN,Creatinine),Urine R&M 24 hours urine protein. Renal USG,Renal biopsy and other investigations.

It is not clear if Kidney Biopsy was done or not and if yes what type of disease was there as not all pathology respond to steroid drugs.

Steroid responsive is minimal change disease and other may require other treatment.
In the mean time low protein,low salt and high carbohydrate and fat diet with limited fluid to continue.

Be careful because sometime alternative medicine may contain nephrotoxic contents hence we do not advise to take such treatment .

Please take care

Good Luck
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor